# SDR 9512669903

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953N
- Make and model: Doug DC-9-31
- Aircraft serial: 47083
- Engine: Pwa JT8D7B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Ind
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

THE NR 2 N1 INDICATOR FAILED ON TAKEOFF ROLL, THE TAKEOFF WAS ABORTED.  THE N1 INDICATOR WAS PLACED ON MEL AND THE FLIGHT RESUMED ITS SCHEDULED ROUTE.  SUBSEQUENT REPLACEMENT OF THE INDICATOR RESTORED NORMAL SYSTEM OPERATION.
